# SDR MWEA96125

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Aft Accessory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND TAIL COMPT FLOOR TRACK LIGHTING INOP.  FOUND BLOWN FUSE IN BATTERY POWER SUPPLY CAUSED BY CHAFED WIRES IN CATWALK.  REPAIRED WIRES AND REPLACED FUSE.
